Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 5, Pages 3–28 (Mi msb1120)  

This article is cited in 2 scientific papers (total in 2 papers)

Stable cohomology of groups and algebraic varieties

F. A. Bogomolov


Abstract: The notion of stable cohomology of algebraic varieties and, based on it, the analogous concept for finite and profinite groups are introduced. It is proved that the ordinary and stable cohomology coincide for the Galois group of the algebraic closure of a function field with an algebraically closed constant field of characteristic zero, and also that the unramified cohomology of this Galois group with coefficients in a module with trivial group action coincides with the unramified cohomology groups of a variety having a given field of rational functions.

Full text: PDF file (3248 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 76:1, 1–21

Bibliographic databases:

UDC: 512
MSC: Primary 14F20, 14F30, 11G35, 14C35, 11S25; Secondary 14M20, 14L30, 11S31, 20J06, 20G10
Received: 19.11.1991

Citation: F. A. Bogomolov, “Stable cohomology of groups and algebraic varieties”, Mat. Sb., 183:5 (1992), 3–28; Russian Acad. Sci. Sb. Math., 76:1 (1993), 1–21

Citation in format AMSBIB
\Bibitem{Bog92}
\by F.~A.~Bogomolov
\paper Stable cohomology of groups and algebraic varieties
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 5
\pages 3--28
\mathnet{http://mi.mathnet.ru/msb1120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1184307}
\zmath{https://zbmath.org/?q=an:0789.14022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..76....1B}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1993
\vol 76
\issue 1
\pages 1--21
\crossref{https://doi.org/10.1070/SM1993v076n01ABEH003398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD58900001}


Linking options:
  • http://mi.mathnet.ru/eng/msb1120
  • http://mi.mathnet.ru/eng/msb/v183/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “Linear tori with the action of finite groups”, Math. Notes, 57:5 (1995), 445–449  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Fedor Bogomolov, Tihomir Petrov, “Unramified cohomology of alternating groups”, centr.eur.j.math, 2011  crossref  mathscinet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:320
    Full text:136
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021